# SDR ASAA1077175

- Difficulty date: January 2, 2010
- Submitted: January 19, 2010
- Operation: Air carrier
- Aircraft: N613AS
- Make and model: Boeing 737790
- Aircraft serial: 30163
- Aircraft time: 36,347 hours, 16,262 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143111310
- Condition: Cracked
- Location: Bs 440 S8r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT BS 440 RT STR 8 CRACKED OUT OF LIMITS.  CUT OUT DAMAGE AND REPAIRED.
